# SDR I7LA201705110103

- Difficulty date: May 4, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N291HC
- Make and model: Agusta AW109SP
- Aircraft serial: 22313
- Aircraft time: 1,199 hours
- Engine: Pwc PW207C
- Engine time: 1,199 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Part number: 109034212103
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,199 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1200 HOUR INSPECTION,  A CRACK WAS FOUND IN THE LOWER LT TAIL BOOM ATTACH FITTING. AFTER REMOVING THE TAIL BOOM, FOUND A CRACK IN THE BULKHEAD & FRAME ASSEMBLY.
